EconPapers    
Economics at your fingertips  
 

Existence Results for Fractional Differential Equations with Separated Boundary Conditions and Fractional Impulsive Conditions

Xi Fu and Xiaoyou Liu

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

This paper is concerned with the fractional separated boundary value problem of fractional differential equations with fractional impulsive conditions. By means of the Schaefer fixed point theorem, Banach fixed point theorem, and nonlinear alternative of Leray-Schauder type, some existence results are obtained. Examples are given to illustrate the results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/785078.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/785078.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:785078

DOI: 10.1155/2013/785078

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:785078